|Combivir/Stocrin (sustiva) Switch
Jun 2, 2001
Dear Dr. Aberg,
I just wanted to thank you and your colleages for taking the time to answer all my questions. I also would like to thank the persons behind the BODY, thanks you for this wonderful site. It has helped me a lot, in times of doubt and in times of insecurity, you are there to help us understand things better.
I am so happy that I found this site
God bless you all!
| Response from Dr. Aberg
Martin, Thanks for the kind words. We are here because of people like yourself. Tell your peers about us. Questions from everyone help stimulate thoughts and help us address the needs of the community. Take care, Judy Aberg
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.